# SDR IXXA20170906283

- Difficulty date: August 22, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N762CX
- Make and model: Boeing 767232
- Aircraft serial: 22225
- Aircraft time: 83,209 hours, 38,399 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143T3001
- Condition: Cracked
- Location: Bs 676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 10L CRACKED AT BS 676.  REPAIRED IAW IAW SRM 53-00-03, AND SERVICE BULLETIN 368-53-041, REVISION 2.
